# SDR CALA2011012800046

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 52,343 hours, 11,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417N52011
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT SEAT 26, 30, 35 AND LEFT AFT OFF-WING SLIDE INOP.  R & R EMERGENCY BATTERY PACK M735 PER MM 33-51-07 OPS CHECKED OK.
